# SDR AU001064

- Difficulty date: September 15, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wing Center Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING CENTRE SECTION VERTICAL STIFFENERS CRACKED IN HOLES. FOUND DURING INSPECTION IAW SB A320-57-1017.
